# SDR FDEA201206292407

- Difficulty date: June 29, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 56,418 hours, 12,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116513
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT LONGITUDINAL SPLICE FOUND CRACKED AT STATION 5-113 TO STA 1551, LONGERON 47RT.  LONGERON REMOVED AS PER SRM 51-31-01 REVISION 49 AND REPLACED WITH NEW FABRICATED SPLICE AS PER DRAWING A5A7116 REVISION D AND INSTALLED AS PER SRM 51-33-01 REVISION 49.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
